# SDR DALA1308416801

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 640-643
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 640-643 RT OTBD SEAT TRACK CORRODED.  REPAIRED SEAT TRACK IAW SRM 53-00-52 AND SRM 51-40-01, PG 7 AND 6.
